HIVES from PMO?!?

Discussion in 'Rebooting - Porn Addiction Recovery' started by Pathofsuccess_1, Feb 8, 2020.

  1. Pathofsuccess_1

    Pathofsuccess_1 Fapstronaut

    438
    516
    93
    Something crazy happened. Not good.

    I was on a 14 day streak just 3 days ago. I was feeling good for the most part, but with some withdrawal symptoms.

    When I unfortunately gave in and I fapped that night, I binged. Up until last night. 48 hours in total.

    I remember my brain fog turned into head pressure when I was edging probably from the sudden dopamine flood in the brain.

    Im back on it today and I am definitely not relapsing after this crazy stuff happened. But yes, you can say that it was an allergic reaction not caused by fapping. But it was correlated directly with it when it happened, and everything I used those days were not different than any other day, the only thing I did was fap again. 14 times.

    The first night passed of binges, and I woke up in the middle of the night with mild HIVES. Yes. A backstory real quick, I tend to ocd relapse to the point where I don’t even want to anymore, and i believe my body reacted to what I did this time.

    after the next morning though yesterday morning, they were gone.

    But yesterday I binged again!

    it was the worst decision ever.

    I remember my ocd kept me doing it, but hives started to form again until they were bad by the time I went to bed last night.

    I woke up at about 2:30 am COVERED with hives. On my face, legs, arms, and neck.

    the were itching badly.

    I then went to bad after since the cause was clearly obvious, then I woke up 2 hours later with less itching, but my wrists were SWOLLEN.

    Then I went back to bed a bit concerned.

    I woke up a couple more hours later and my hands were swollen, not too bad, but you could definitely notice. My ankles were also a bit more itchy too.

    First step for me, STOP PMO.

    NOTHING comes good of it, and in my case, something serious could have happened!

    This REALLY woke me up.

    Now, as I’m writing this, my hands have gone down for the most part, and my hives are almost completely gone.

    Does anyone know anything about this? I would assume not, but if you do, I would like to know.

    I thought my body could’ve released histamine in defense to the large amount of chemicals in my system after that unnecessary binge or my nervous system had a reaction to the binge. No pmo is necessary though PERIOD.

    This has truly scared the shit out of me!
     
  2. DerSchütze

    DerSchütze Fapstronaut

    Probably not caused by PMO, see a doctor.
     
  3. gingeralan

    gingeralan Fapstronaut

    409
    265
    63
    See a doctor, no one here could give any meaningful advice
     
    Pathofsuccess_1 likes this.
  4. don'tlookbackinanger

    don'tlookbackinanger Fapstronaut

    266
    265
    63
    if by hives you mean the uncontrollable itches you feel as if there's stuff crawling on you, that may be an underlying skin problem
    i have extremely dry skin and when i go to the gym in winters ( winter is very dry in my country), i have those itches and i would rush to the bathroom to put water on it

    going to a dermatologist is the best option, in my personal opinion. i went to a few myself and the stuff they gave was helpful in finishing or at least substantially decreasing the problem
     
    Pathofsuccess_1 likes this.
  5. Pathofsuccess_1

    Pathofsuccess_1 Fapstronaut

    438
    516
    93
    Thanks, not trying to downplay your suggestion or be blunt at all, but I never had this problem before I just binged this last time on pmo.

    The more PMO’d, the more intense the hives got.

    I’m no doctor, but I know for a fact that people don’t get red itchy bumps and swelling of the limbs due to the weather unless it’s extremely intense weather, but I’ve been inside all day long that time.

    When I binged, I think I seriously triggered something in my brain/body that gave me warning signals to knock it off. This time I have gone to far.

    I read online that the nervous system or some part of the body could be releasing histamine, the chemical responsible for the swelling of the skin, because of a overdose of hormones/chemicals in the body. It’s a warning signal I believe.

    It has almost completely gone away now but I can tell you now that I’m not ever putting myself through this again. EVER.
     
  6. Pathofsuccess_1

    Pathofsuccess_1 Fapstronaut

    438
    516
    93
    ^
     
  7. don'tlookbackinanger

    don'tlookbackinanger Fapstronaut

    266
    265
    63
    i'd still suggest the dermatologist because nobody i've seen or met on this forum or anywhere has had this problem. good job that your not watching P anymore
     
    Pathofsuccess_1 likes this.
  8. Pathofsuccess_1

    Pathofsuccess_1 Fapstronaut

    438
    516
    93
    Thanks. I read some stuff today about how excessive pmo can irritate an infection or virus and can cause hives.

    I’ve been sick for like a week so it kinda makes sense.
     
  9. kopykat

    kopykat Fapstronaut

    535
    484
    63
  10. kopykat

    kopykat Fapstronaut

    535
    484
    63

Share This Page